# SDR FDEA201308282060

- Difficulty date: August 28, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE ON SKIN AT S26L BS 475 TO 661.  REPAIRED IAW 60000411490001 AND EA 757-5331-16-F4238. . REPAIR CLASSIFIED AS A CATEGORY A MAJOR.
